# SDR DALA2025100807358

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 78,350 hours, 34,152 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT OVERWING EXIT ESCAPE LATCH HANDLE NOT FLUSH TO THE AIRCRAFT.   C/W ERA NO. 629771-14 REV. A. PERMANENT REPAIR SECTION III. REMOVED AND REPLACED RH OVER WING FWD EXIT DOOR HINGE RETURN SPRING. REARMED RH OFF-WING ESCAPE SYSTEM PER B757 AMM 25-65-00-402-018. (1239078)
